Подписаться
Mohammad Sal Moslehian
Mohammad Sal Moslehian
Подтвержден адрес электронной почты в домене um.ac.ir - Главная страница
Название
Процитировано
Процитировано
Год
Fuzzy versions of Hyers–Ulam–Rassias theorem
AK Mirmostafaee, MS Moslehian
Fuzzy sets and systems 159 (6), 720-729, 2008
3082008
A fixed point approach to stability of a quadratic equation
M Mirzavaziri, MS Moslehian
Bulletin of the Brazilian Mathematical Society 37 (3), 361-376, 2006
2572006
Fuzzy stability of the Jensen functional equation
AK Mirmostafaee, M Mirzavaziri, MS Moslehian
Fuzzy sets and systems 159 (6), 730-738, 2008
2432008
Stability of functional equations in non-Archimedean spaces
MS Moslehian, TM Rassias
Applicable Analysis and Discrete Mathematics, 325-334, 2007
2352007
Fuzzy approximately cubic mappings
AK Mirmostafaee, MS Moslehian
Information Sciences 178 (19), 3791-3798, 2008
1582008
Fuzzy almost quadratic functions
AK Mirmostafaee, MS Moslehian
Results in Mathematics 52 (1), 161-177, 2008
1082008
On the orthogonal stability of the Pexiderized quadratic equation
MS Moslehian
Journal of Difference Equations and Applications 11 (11), 999-1004, 2005
942005
A Mazur–Ulam theorem in non-Archimedean normed spaces
MS Moslehian, G Sadeghi
Nonlinear Analysis: Theory, Methods & Applications 69 (10), 3405-3408, 2008
902008
Automatic continuity of 𝜎-derivations on 𝐶*-algebras
M Mirzavaziri, M Moslehian
Proceedings of the American Mathematical Society 134 (11), 3319-3327, 2006
892006
On the stability of J*-homomorphisms
C Baak, MS Moslehian
Nonlinear Analysis: Theory, Methods & Applications 63 (1), 42-48, 2005
812005
Recent developments of the conditional stability of the homomorphism equation
J Brzdęk, W Fechner, MS Moslehian, J Sikorska
Banach journal of mathematical analysis 9 (3), 278-326, 2015
722015
Stability of mappings on multi-normed spaces
HG Dales, MS Moslehian
Glasgow Mathematical Journal 49 (2), 321-332, 2007
722007
-Derivations in Banach Algebras
M Mirzavaziri, MS Moslehian
arXiv preprint math/0505319, 2005
722005
Stability of additive mappings in non-Archimedean fuzzy normed spaces
AK Mirmostafaee, MS Moslehian
Fuzzy Sets and Systems 160 (11), 1643-1652, 2009
712009
Cartesian decomposition and numerical radius inequalities
F Kittaneh, MS Moslehian, T Yamazaki
Linear Algebra and its Applications 471, 46-53, 2015
652015
Refinements of the operator Jensen-Mercer inequality
M Kian, M Moslehian
The Electronic Journal of Linear Algebra 26, 742-753, 2013
652013
On the stability of the orthogonal Pexiderized Cauchy equation
MS Moslehian
Journal of mathematical analysis and applications 318 (1), 211-223, 2006
632006
Some generalized numerical radius inequalities for Hilbert space operators
M Sattari, MS Moslehian, T Yamazaki
Linear Algebra and its Applications 470, 216-227, 2015
602015
An extension of the Löwner–Heinz inequality
MS Moslehian, H Najafi
Linear algebra and its applications 437 (9), 2359-2365, 2012
582012
Asymptotic aspect of the quadratic functional equation in multi-normed spaces
MS Moslehian, K Nikodem, D Popa
Journal of Mathematical Analysis and Applications 355 (2), 717-724, 2009
572009
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20